Mathematical Logic Quarterly 50 (6):628 (2004)

Abstract
We give a corrected proof of an extension of the Robinson Splitting Theorem for the d. c. e. degrees
Keywords n‐c. e. set  maximal d. c. e. degree  Computably enumerable set
Categories (categorize this paper)
DOI 10.1002/malq.200410006
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,118
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

There is No Low Maximal D.C.E. Degree.Marat Arslanov, S. Barry Cooper & Angsheng Li - 2000 - Mathematical Logic Quarterly 46 (3):409-416.
The Computably Enumerable Degrees Are Locally Non-Cappable.Matthew B. Giorgi - 2003 - Archive for Mathematical Logic 43 (1):121-139.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
1-Reducibility Inside an M-Degree with Maximal Set.E. Herrmann - 1992 - Journal of Symbolic Logic 57 (3):1046-1056.
An Interval of Computably Enumerable Isolating Degrees.Matthew C. Salts - 1999 - Mathematical Logic Quarterly 45 (1):59-72.
On Lachlan’s Major Sub-Degree Problem.S. Barry Cooper & Angsheng Li - 2008 - Archive for Mathematical Logic 47 (4):341-434.
On a Conjecture of Kleene and Post.S. Barry Cooper - 2001 - Mathematical Logic Quarterly 47 (1):3-34.
A Δ02 Set with Barely Σ02 Degree.Rod Downey, Geoffrey Laforte & Steffen Lempp - 1999 - Journal of Symbolic Logic 64 (4):1700 - 1718.
A $Delta^02$ Set with Barely $Sigma^02$ Degree.Rod Downey, Geoffrey Laforte & Steffen Lempp - 1999 - Journal of Symbolic Logic 64 (4):1700-1718.
On the Distribution of Lachlan Nonsplitting Bases.S. Barry Cooper, Angsheng Li & Xiaoding Yi - 2002 - Archive for Mathematical Logic 41 (5):455-482.
Prime Models of Computably Enumerable Degree.Rachel Epstein - 2008 - Journal of Symbolic Logic 73 (4):1373-1388.
Bounding Minimal Degrees by Computably Enumerable Degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.
A Minimal Pair Joining to a Plus Cupping Turing Degree.Dengfeng Li & Angsheng Li - 2003 - Mathematical Logic Quarterly 49 (6):553-566.

Analytics

Added to PP index
2013-12-01

Total views
57 ( #161,228 of 2,324,595 )

Recent downloads (6 months)
10 ( #65,798 of 2,324,595 )

How can I increase my downloads?

Downloads

My notes